Alert archive / Ohio / Special Weather Statements in 2011

Special Weather Statement, NWS Wilmington, OH

June 5, 2011Ross County, Ohio

NWS Wilmington, OH issued this special weather statement at Jun 5, 2011, 6:57 PM EDT for Ross County, Ohio. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2011, 6:57 PM EDT (22:57 UTC)
Expired
Jun 5, 2011, 7:45 PM EDT
In force
48 min
Issued by
NWS Wilmington, OH

County Ross County, OH

The radar

The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1226 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WWUS81 KILN 052257
SPSILN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT SUN JUN 5 2011

OHZ073-052345-
ROSS OH-
657 PM EDT SUN JUN 5 2011

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ROSS COUNTY THROUGH 745
PM EDT...

AT 653 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKFORT...MOVING SOUTH AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. 

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
NORTH FORK VILLAGE...BAINBRIDGE...FRANKFORT...
SOUTH SALEM...BOURNEVILLE...SUMMITHILL AND KNOCKEMSTIFF.

LAT...LON 3920 8335 3925 8335 3924 8337 3927 8339
      3936 8338 3938 8337 3950 8328 3948 8310
      3937 8303 3918 8299

$$

HATZOS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Jun 5, 4:04 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jun 5, 4:04 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
404 PM EDT SUN JUN 5 2011

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL MOVE SOUTH OF THE REGION TONIGHT.
WEAK HIGH PRESSURE WILL THEN BUILD IN FROM THE NORTH FOR MONDAY.
ANOTHER WEATHER DISTURBANCE WILL MOVE SOUTH INTO THE REGION ON
TUESDAY MORNING.

&&

.NEAR TERM /SUNDAY NIGHT/...
THE MAIN QUESTION FOR TONIGHT IS THE POSSIBILITY OF CONVECTIVE
DEVELOPMENT IN THE SOUTHERN PART OF THE FORECAST AREA. RECENT
MODEL RUNS HAVE BEEN SOMEWHAT CONSISTENT WITH THE EXPECTATION OF
SHOWERS AND THUNDERSTORMS DEVELOPING IN SOUTHERN OHIO AND
NORTHEAST KENTUCKY BEFORE 00Z. IN A NEBULOUS PRESSURE PATTERN WITH
LITTLE IN THE WAY OF FORCING...ANY ACTIVITY THAT DEVELOPS WILL BE
DISORGANIZED AND SLOW MOVING. THE LACK OF A LEGITIMATE TRIGGER
BRINGS THIS SCENARIO UNDER FURTHER SCRUTINY...WITH COVERAGE OF
ANYTHING BEYOND SCATTERED LIGHT SHOWERS AN UNCERTAINTY. WILL STICK
WITH JUST CHANCE POPS AT THIS TIME...FOCUSED IN THE SOUTH AND
SOUTHEAST...WITH SOME SLIGHT CHANCE POPS FURTHER NORTH TO COVER
THE LIGHT SHOWERS / SPRINKLES CURRENTLY BEING PICKED UP ON RADAR.

AS A BROAD AND WEAK AREA OF HIGH PRESSURE MOVES IN FROM THE NORTH
OVERNIGHT...AND BLOWOFF CIRRUS FROM THE INDIANA MCS DISSIPATES OR
MOVES AWAY...SKIES SHOULD TURN TO MOSTLY CLEAR OVERNIGHT. WILL
FORECAST LOW TEMPERATURES ABOUT 5 DEGREES BELOW THE READINGS FROM
LAST NIGHT.

&&

.SHORT TERM /MONDAY AND MONDAY NIGHT/...
THE SHORT TERM SHOULD BEGIN DRY...AS HIGH PRESSURE AND SLIGHTLY
DRIER CONDITIONS WILL EXIST OVER THE UPPER OHIO VALLEY ON MONDAY
MORNING. 18Z MODEL RUNS HAVE BROUGHT IN A LITTLE BIT OF
ADDITIONAL MOISTURE DURING THE AFTERNOON ON MONDAY...ASSOCIATED
WITH ACTIVITY ORIGINATING OVER NORTHERN ILLINOIS ON MONDAY
MORNING. THESE TRENDS WILL NEED TO BE MONITORED...AS IT MAY
REQUIRE THE ADDITION OF PRECIPITATION TO THE FORECAST AT SOME
POINT.

A SHORTWAVE WILL RIDE SOUTHEAST DOWN THE RIDGE ON MONDAY
NIGHT...PUSHING INTO THE SOUTHERN GREAT LAKES. HAVE HELD OFF ON
POPS FOR THE ILN CWA UNTIL TUESDAY MORNING...WITH A REASONABLE
MODEL CONSENSUS THAT THE OVERNIGHT PERIOD WILL REMAIN DRY.

AS SOUTHERLY FLOW BEGINS ON MONDAY...A GRADUAL INCREASE IN
TEMPERATURES AND MOISTURE WILL ALSO BEGIN. WILL KEEP HIGHS ON
MONDAY ABOUT THE SAME AS TODAY...GIVEN THE UNCERTAINTY INVOLVING
THE MOISTURE MOVING IN FROM THE WEST. MIN TEMPS ON MONDAY NIGHT
ARE A BIT WARMER THAN SUNDAY NIGHT...CLOSER TO MET GUIDANCE.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
MODELS CONTINUE TO HINT AT A POSSIBLE MCS DIVING SE AND CLIPPING OUR
NERN CFWA TUESDAY MORNING. HAVE CONTINUED TO MENTION A CHANCE OF
SHOWERS AND THUNDERSTORMS. HARD TO SAY IF ANY ADDITIONAL
SHOWER/THUNDERSTORM WILL POP UP IN THIS AREA DURING THE AFTN HOURS
AS AREA MAY BE WORKED OVER IF MCS MATERIALIZES. OTHERWISE...MAX
TEMPS ON TUESDAY WILL BE CLOUD DEPENDENT. HAVE GONE WITH HIGHS
RANGING FROM THE UPPER 80S NE TO THE LOWER 90S SOUTHWEST.

HAVE USED A BLEND OF HPC AND 12Z GFS FOR THE REMAINDER OF THE LONG
TERM FORECAST.

SKIES SHOULD CLEAR TUESDAY NIGHT AS UPR LVL RIDGE BUILDS INTO THE
MIDDLE OHIO VALLEY. ON WEDNESDAY...UPR LVL RIDGE WILL BEGIN TO
SLOWLY SHIFT SE. WITH MOST MODELS AGREEING ON 850 MB TEMPS IN THE
+20 TO +21 DEGREE C RANGE...WEDNESDAY APPEARS AS IT WILL BE THE
HOTTEST DAY FOR THE ENTIRE AREA FOR THIS UPCOMING WEEK. WILL
FORECAST HIGHS IN THE MID 90S. BELIEVE MOS GUIDANCE DEWPOINTS ARE ON
THE LOW SIDE...AND GIVEN LIGHT SOUTHWESTERLY FLOW...THINK DEWPOINTS
WILL RISE INTO THE UPPER 60S TO NEAR 70. THESE VALUES COMBINED WITH
HIGHS IN THE MID 90S WILL PUSH HEAT INDICES TO AROUND 100
DEGREES...WHICH IS RIGHT AT HEAT ADVISORY CRITERIA. WILL MAKE
MENTION OF THIS IN THE HWO PRODUCT. WITHOUT ANY DISCERNIBLE STRONG
FORCING...AND THE LIKELIHOOD OF A CAP...MOST OF THE AREA SHOULD
REMAIN DRY ON WEDNESDAY. THE EXCEPTION WILL BE THE NW PART OF OUR
CWFA WHERE IT MAY BECOME UNCAPPED IN THE AFTN...ALLOWING FOR A POP
UP SHOWER OR THUNDERSTORM.

FOR THE PERIOD WEDNESDAY NIGHT THROUGH FRIDAY...UPR LVL RIDGE WILL
SLOWLY BECOME SUPPRESSED TOWARD THE SE UNITED STATES. THIS WILL
ALLOW THE REGION TO BECOME LOCATED ON THE NRN PERIPHERY OF THE HIGH
AND THUS MORE IN A BELT OF WESTERLIES IN THE MID LVLS. THE RESULT
WILL PUSH A FRONT INTO THE REGION THURSDAY INTO THURSDAY
NIGHT...WHICH WILL THEN STALL OUT ACRS THE REGION ON FRIDAY. THIS
FRONT WILL BECOME THE FOCUS FOR THE NEXT ROUND OF SHOWERS AND
THUNDERSTORMS.

FOR THE UPCOMING WEEKEND...FRONTAL BOUNDARY WILL REMAIN DRAPED ACRS
THE REGION ON SATURDAY...AND MAY SHOW A SLOW PUSH TO THE NE ON
SUNDAY AS UPR LVL FLOW TRIES TO AMPLIFY SOMEWHAT. WITH THE FRONT IN
THE VICINITY...CAN NOT RULE OUT A CHANCE OF SHOWERS AND
THUNDERSTORMS.

AS FOR TEMPERATURES...THEY WILL SHOW A SLOW DOWNWARD TREND THROUGH
THE PERIOD BUT WILL STILL REFLECT MORE MID SUMMER LIKE READINGS.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
VERY WEAKLY DEFINED FRONT IN SOUTHERN PART OF FORECAST AREA.
ANY THUNDERSTORM DEVELOPMENT THAT OCCURS WILL BE ALONG OR SOUTH OF
THIS FRONT AND DO NOT EXPECT TO SEE CONVECTION UNTIL 19Z TO 20Z.
EARLY THIS AFTERNOON THERE WAS LITTLE EVIDENCE OF CU DEVELOPMENT.
HIGH CIRRUS AND MID LEVEL CLOUDS CONTINUED TO STREAM INTO REGION
FROM CONVECTION TO THE WEST AND THICKEN. AN AREA OF LIGHT
RAIN/SHOWERS HAS MADE HEADWAY TO THE EAST THIS AFTERNOON AND MOVED
INTO THE EXTREME WESTERN PART OF ILN/S FORECAST AREA. INCLUDED
VCSH TO ACCOUNT FOR THIS AT DAY AND USED CB IN SOUTHERN TAF SITES
FOR POTENTIAL THUNDERSTORMS MAINLY BETWEEN 19Z-23Z. SKIES WILL
BEGIN TO CLEAR OUT BY 07Z-09Z. AS SKIES BEGIN TO CLEAR AND WINDS
BEGIN TO DISSIPATE TONIGHT SOME FOG/MIST WILL DEVELOP ACROSS THE
SOUTHERN TAF SITES WHERE MORE LOW LEVEL MOISTURE WILL BE PRESENT.
VFR VSBYS AT ALL TAF SITES BY 13Z AND SCATTERED CU TO DEVELOP MON
AFTER 15Z.

OUTLOOK...TSTMS POSSIBLE MONDAY NIGHT AND ON THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...HICKMAN
AVIATION...PARKER
Hazardous weather outlook, Jun 5, 4:19 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
419 PM EDT SUN JUN 5 2011

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-071-
062030-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER-WARREN-
419 PM EDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE MID 90S AND
INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE UPPER
90S TO AROUND 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ063>065-072>074-077>082-088-062030-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
419 PM EDT SUN JUN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

WIDELY SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP LATE THIS
AFTERNOON AND THIS EVENING. WHILE WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED...A FEW STORMS MAY APPROACH OR REACH SEVERE LEVELS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ON WEDNESDAY...A COMBINATION OF TEMPERATURES IN THE MID 90S AND
INCREASING HUMIDITY WILL LEAD TO HEAT INDEX VALUES IN THE UPPER
90S TO AROUND 100 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING.

HATZOS

In the hours before

Special weather statement, Jun 5, 5:21 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT SUN JUN 5 2011

OHZ081-082-088-052200-
ADAMS OH-PIKE OH-SCIOTO OH-
521 PM EDT SUN JUN 5 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCIOTO...WESTERN
PIKE AND NORTHEASTERN ADAMS COUNTIES THROUGH 600 PM EDT...

AT 520 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR KINCAID
SPRINGS...MOVING SOUTH AT 10 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...

KINCAID SPRINGS...IDAHO...POPLAR GROVE...ELM GROVE...
BEAR CREEK...SMOKY CORNERS...AND LOCUST GROVE.

LAT...LON 3893 8340 3905 8339 3919 8335 3919 8314
      3892 8306 3888 8327

HATZOS
Local storm report, Jun 5, 5:46 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
546 PM EDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND DMG     5 ESE CIRCLEVILLE       39.56N 82.85W
06/04/2011                   PICKAWAY           OH   PUBLIC

            SHED BLOWN OVER ALONG WITH SEVERAL BRANCHES DOWN AT
            RESIDENCE ON TARLTON RD. TIME ESTIMATED FROM
            RADAR...DAMAGE OCCURRED WITH EVENING STORMS.

&&

SNYDER
Special weather statement, Jun 5, 5:47 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
547 PM EDT SUN JUN 5 2011

OHZ054-055-063-064-052215-
FAYETTE OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-
547 PM EDT SUN JUN 5 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PICKAWAY...EASTERN
MADISON...SOUTHWESTERN FRANKLIN AND NORTHEASTERN FAYETTE COUNTIES
THROUGH 615 PM EDT...

AT 545 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LAKE
DARBY...MOVING SOUTH AT 20 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MOUNT STERLING.

ALSO...LILLY CHAPEL...BIG PLAIN...HARRISBURG...DERBY...DEER CREEK
LAKE...PANCOASTBURG...ORIENT AND FIVE POINTS ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

LAT...LON 3964 8295 3956 8325 3999 8340 4004 8317
Special weather statement, Jun 5, 6:16 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
616 PM EDT SUN JUN 5 2011

OHZ063-064-073-052300-
FAYETTE OH-PICKAWAY OH-ROSS OH-
616 PM EDT SUN JUN 5 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ROSS...SOUTHWESTERN
PICKAWAY AND EASTERN FAYETTE COUNTIES THROUGH 700 PM EDT...

AT 615 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DEER CREEK
LAKE...MOVING SOUTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...

NEW HOLLAND...WILLIAMSPORT...CLARKSBURG...ANDERSONVILLE AND
FRANKFORT.

LAT...LON 3968 8311 3948 8293 3937 8300 3938 8323
      3966 8330 3968 8325

HATZOS
Local storm report, Jun 5, 6:38 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
638 PM EDT SUN JUN 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             4 NNE NEW HOLLAND       39.60N 83.23W
06/05/2011  E1.50 INCH       PICKAWAY           OH   PUBLIC

            REPORTED JUST SOUTH OF DEER CREEK LAKE.

&&

HATZOS
Special weather statement, Jun 5, 6:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
657 PM EDT SUN JUN 5 2011

OHZ073-052345-
ROSS OH-
657 PM EDT SUN JUN 5 2011

...A STRONG THUNDERSTORM WILL AFFECT WESTERN ROSS COUNTY THROUGH 745
PM EDT...

AT 653 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
FRANKFORT...MOVING SOUTH AT 20 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
NORTH FORK VILLAGE...BAINBRIDGE...FRANKFORT...
SOUTH SALEM...BOURNEVILLE...SUMMITHILL AND KNOCKEMSTIFF.

LAT...LON 3920 8335 3925 8335 3924 8337 3927 8339
      3936 8338 3938 8337 3950 8328 3948 8310
      3937 8303 3918 8299

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 8:11 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross64 min
Jun 4, 8:22 PM EDTSpecial Weather StatementILNAuglaize, Darke, Shelby38 min
Jun 4, 8:55 PM EDTSpecial Weather StatementILNPickaway35 min
Jun 4, 9:01 PM EDTSpecial Weather StatementILNChampaign, Miami44 min
Jun 4, 9:07 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross38 min
Jun 4, 9:14 PM EDTSevere Thunderstorm WarningILNGreene, Miami, Montgomery31 min
Jun 4, 9:30 PM EDTSpecial Weather StatementILNAuglaize30 min
Jun 4, 9:33 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross3 hr
Jun 4, 9:37 PM EDTSevere Thunderstorm WarningILNClark, Greene, Montgomery38 min
Jun 4, 9:41 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Pike, Ross64 min
Jun 4, 9:55 PM EDTSpecial Weather StatementILNFranklin, Madison, Pickaway35 min
Jun 4, 10:05 PM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery3 hr
Jun 4, 10:06 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Warren39 min
Jun 4, 10:27 PM EDTSpecial Weather StatementILNFairfield, Fayette, Licking, Pickaway33 min
Jun 4, 10:38 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Highland, Pike, Ross67 min
Jun 4, 10:44 PM EDTSpecial Weather StatementILNPike31 min
Jun 4, 10:54 PM EDTSpecial Weather StatementILNFairfield, Hocking51 min
Jun 4, 10:59 PM EDTFlash Flood WarningILNFairfield, Hocking, Pickaway, Ross3 hr
Jun 4, 11:38 PM EDTSpecial Weather StatementILNScioto67 min
Jun 4, 11:48 PM EDTSevere Thunderstorm WarningILNPike, Scioto42 min
Jun 5, 12:07 AM EDTFlash Flood WarningILNScioto3 hr
Jun 5, 4:29 PM EDTSpecial Weather StatementILNUnion61 min
Jun 5, 4:30 PM EDTSpecial Weather StatementILNRoss60 min
Jun 5, 5:21 PM EDTSpecial Weather StatementILNPike39 min
Jun 5, 5:47 PM EDTSpecial Weather StatementILNPickaway28 min
Jun 5, 6:16 PM EDTSpecial Weather StatementILNPickaway44 min
Jun 5, 6:21 PM EDTSevere Thunderstorm WarningILNPickaway, Ross39 min
Jun 4, 10:40 PM EDTSpecial Weather StatementILNBracken, Campbell, Carroll, Gallatin, Grant, Kenton and 4 more65 min
Jun 5, 7:26 PM EDTSpecial Weather StatementILNLewis49 min
Jun 4, 8:42 PM EDTSpecial Weather StatementILNWayne48 min

Nearby

Special Weather Statements in Ohio, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.